Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 132450, 5 pages
Research Article

A Periodic Solution of the Generalized Forced Liénard Equation

Department of Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin 34149-16818, Iran

Received 27 February 2014; Revised 23 May 2014; Accepted 26 May 2014; Published 18 June 2014

Academic Editor: Wing-Sum Cheung

Copyright © 2014 Zahra Goodarzi and Abdolrahman Razani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zahra Goodarzi and Abdolrahman Razani, “A Periodic Solution of the Generalized Forced Liénard Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 132450, 5 pages, 2014. doi:10.1155/2014/132450